Main Article Content


‎The existence of at least three weak solutions for a class of perturbed‎

‎fourth-order problems with a perturbed nonlinear term is investigated‎. ‎Our‎

‎approach is based on variational methods and critical point theory‎.


Fourth-order‎ ‎equation Weak solution Critical point theory ‎ ‎Variational methods‎.

Article Details

How to Cite
Heidari Tavani, M. R. (2017). Existence Results for A Perturbed Fourth-Order Equation. Journal of the Indonesian Mathematical Society, 23(2), 55–65.